# SDR CKSA98634

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45887
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 67
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS -67 LT APPROX S-21L CORROSION ON STIFFENER WEB.  REMOVED CORROSION, REPAIRED IAW SRM 53-2-0 FIG 1D.  FOUND AT OSC MAINTENANCE FACILITY DURING ACCOMPLISHMENT OF B CHECK AND 60 MONTH AND 5600-0551 CPCP TASK CARDS.  WORK ORDER NUMBER 817-303.  CPCP TASK CARD NUMBER 4660-0551.  NON ROUTINE TASK CARD NUMBER 44698.
